# SDR 0500669601

- Difficulty date: April 30, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- Aircraft time: 78,150 hours, 71,201 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Line
- Condition: Kinked
- Location: Lt Aug Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL340, CREW NOTICED THE CABIN ALTITUDE CLIMBING THROUGH 10,000 FEET.  A RAPID DESCENT WAS INITIATED AND COMPLIED WITH COM PROCEDURES.  CONTROL OF THE CABIN PRESSURE WAS REGAINED ON DESCENT WHEN THE AIRFOIL ANTI-ICE WAS SECURED.  AIRCRAFT CLIMBED BACK UP TO FL270 AND CONTINUED TO AN UNEVENTFUL LANDING AT RSW.  THE AIRCRAFT WAS FERRIED TO DTW WHERE MAINTENANCE ACCOMPLISHED BITE AND REPLACED THE LEFT HEAT EXCHANGER PERI SEALS, THE LEFT AUGMENTATION VALVE, THE ANTICIPATOR, AND THERMOSTAT.  FINALLY, A KINKED HIGH PRESSURE SENSE LINE WAS FOUND AND REPLACED.  THE AIRCRAFT RETURNED TO SERVICE.
